Ergodic properties of marked point processes in R r
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 2, pp. 109-125.
@article{AIHPB_1975__11_2_109_0,
     author = {Smythe, R. T.},
     title = {Ergodic properties of marked point processes in $R^r$},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {109--125},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {2},
     year = {1975},
     zbl = {0307.60047},
     mrnumber = {375440},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1975__11_2_109_0/}
}
TY  - JOUR
AU  - Smythe, R. T.
TI  - Ergodic properties of marked point processes in $R^r$
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1975
DA  - 1975///
SP  - 109
EP  - 125
VL  - 11
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1975__11_2_109_0/
UR  - https://zbmath.org/?q=an%3A0307.60047
UR  - https://www.ams.org/mathscinet-getitem?mr=375440
LA  - en
ID  - AIHPB_1975__11_2_109_0
ER  - 
%0 Journal Article
%A Smythe, R. T.
%T Ergodic properties of marked point processes in $R^r$
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1975
%P 109-125
%V 11
%N 2
%I Gauthier-Villars
%G en
%F AIHPB_1975__11_2_109_0
Smythe, R. T. Ergodic properties of marked point processes in $R^r$. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 2, pp. 109-125. http://www.numdam.org/item/AIHPB_1975__11_2_109_0/

[1] A.P. Calderon, A general ergodic theorem. Annals of Math., t. 58, 1953, p. 182-191. | MR | Zbl

[2] K.L. Chung, A Course in Probability Theory (2nd edition), Academic Press, 1974. | MR | Zbl

[3] D.J. Daley and D. Vere-Jones, A summary of the theory of point processes, in Stochastic Point Processes: Statistical Analysis, Theory and Applications, P. A. W. Lewis, ed., Wiley, 1972, p. 299-383. | MR | Zbl

[4] C.G. Esseen and B. Von Bahr, Inequalities for the rth absolute moments of a sum of random variables, 1 ≤ r ≤ 2. Ann. Math. Stat., t. 36, 1965, p. 299-303. | MR | Zbl

[5] E. Hewitt and K. Stromberg, Real Analysis, Springer-Verlag, 1965. | MR

[6] P. Jagers, Point processes, in Advances in Probability, vol. 3, P. Ney, ed., Marcel Dekker, 1974. | MR

[7] M. Loève, Probability Theory (second edition), Van Nostrand, 1960. | Zbl

[8] A. Prekopa, On Poisson and compound Poisson stochastic functions. Studia Math., t. 16, 1957, p. 142-155. | MR | Zbl

[9] G.R. Shorack and R.T. Smythe, Inequalities for max Sk/bk, where k ∈ Nr (to appear in Proc. Am. Math. Soc.). | MR | Zbl

[10] R.T. Smythe, Strong laws of large numbers for r-dimensional arrays of random variables. Annals of Probability, t. 1, 1973, p. 164-170. | MR | Zbl

[11] R.T. Smythe, Sums of independent random variables on partially ordered sets. Annals of Probability, t. 2, 1974, p. 906-917. | MR | Zbl

[12] M. Wichura, Inequalities with applications to the weak convergence of random processes. Ann. Math. Stat., t. 40, 1969, p. 681-687. | MR | Zbl

[13] A. Zygmund, An individual ergodic theorem for non-commutative transformations. Acta Sci. Math. Szeged, t. 14, 1951, p. 103-110. | MR | Zbl